# SDR ASOA201612187008

- Difficulty date: December 17, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 29,013 hours, 19,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77291
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATING OFF THE NR 2 EMERGENCY LIGHT BATTERY ARE INOP. REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY. OPS CHECK GOOD.
